# SDR COEA2011072603816

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53573201211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK/ MAJOR REPAIR: INTERNAL FUSELAGE UPPER PRESSURE DECK RT SPLICE ANGLE FR 27 STR 4 IS CRACKED.  UPPER PRESSURE DECK ANGLE CRACKED AT FR 27 APPEARS TO HAVE PROPAGATED BEYOND PREVIOUS REPORTED MARK ON SRAS 4920/05...3364.  CRACK ON P/N S53573201211 IS 2.1" APPROX 1" ABOVE STR 4R.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
